As they did last year, 7TWO will again air the complete documentary series called ANZAC non-stop on ANZAC day, Monday April 25, from 3.30am until 6pm – an outstanding documentary series following the fortunes of Australian and New Zealand forces though World War 2.
New to 7TWO at 9.40pm, Monday April 25, is the Gil Mayo Mysteries. This, the first episode sees Mayo investigating the murder of Simon Johnston, a young “trustafarian” being treated for cocaine addiction at the exclusive Rossi Rehabilitation Clinic.
7TWO Thursday movies for April 28 are The Prince & Me at 7.30pm, and The Wedding Dress at 9.45pm.
Royal Wedding Day – April 29 is mostly regular programming for 7TWO in Sydney and Brisbane. 6pm is slated as a Royal Wedding related news special. Bargain Hunt at 6.30, then The World Around Us at 7.30. Escape To The Country at 8.30 and 60 Minute Makeover at 9.30pm.
In Perth, they have Bargain Hunt at 6pm, On The Buses from 7pm, TBA (probably will be The World Around us) at 8pm and Escape To The Country at 9pm and 60 Minute Makeover at 10pm.
In Melbourne and Adelaide, the Royal Wedding airs live on 7TWO from 6pm, finishing at 11pm in Melbourne and 10.30pm in Adelaide.
The split market programming will mean Melbourne and Adelaide will be an episode behind Sydney, Brisbane and Perth for Escape To The Country and 60 Minute Makeover.
In all markets, the 7TWO Late Movie for the night is the same – Return of the Seven – starting at 10.30pm except for Melbourne & Perth, where is starts at 11pm.
Regional 7TWO’s will follow the market from which the feed is taken from. For example – NSW will follow Sydney programming, Victoria Melbourne, WA Perth, etc. Tasmania and Darwin check closer to the date.